# SDR REXA99008

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS2764116
- Condition: Corroded
- Location: Aileron
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AILERONS HARD TO TURN TO THE LEFT.  REMOVED AND REPLACED LEFT AND RIGHT TOWER MOUNT BEARINGS.  (M)
